IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev SIS Conf / Next SIS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Smart Info-Media System (SIS) [schedule] [select]
Chair Yoshio Itoh (Tottori Univ.)
Vice Chair Takao Onoe (Osaka Univ.), Mitsuji Muneyasu (Kansai Univ.)
Secretary Tomoaki Kimura (Kanagawa Inst. of Tech.), Naoto Sasaoka (Tottori Univ.)
Assistant Shingo Yoshizawa (Hokkaido Univ.), Hiroshi Tsutsui (Kyoto Univ.)

Special Interest Group on Audio Visual and Multimedia Information Processing (IPSJ-AVM) [schedule] [select]
Chair Kazuto Kamikura (NTT)
Secretary Koichi Takagi (KDDI Labs.), Masayuki Inoue (NTT), Takaaki Ishikawa (Waseda Univ.)

Conference Date Thu, Sep 2, 2010 10:00 - 16:45
Fri, Sep 3, 2010 09:30 - 15:10
Topics  
Conference Place  
Contact
Person
Prof. Hiroshi Ochi
095-821-1456
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Sep 2 AM 
10:00 - 11:30
(1)
SIS
10:00-10:20 Analysis of Affecting Factors for Stock Returns based on Tomography Methods for the Decomposition of Probability Density Functions SIS2010-19 Shozo Tokinaga (Kyushu Univ), Kangrong Tan (Kurume Univ)
(2)
SIS
10:20-10:45 Accuracy Improvement of A Dental Radiograph Registration for Digital Subtraction Technique SIS2010-20 Kota Murahira (Tokyo City Univ.), Yukiko Matsuda, Tomohiro Okano (Showa Univ.), Akira Taguchi (Tokyo City Univ.)
(3)
SIS
10:45-11:10 New Automatic Detection Method for Carotid Artery Calcification in Dental Panoramic Radiographs Considering Intensity Gradients SIS2010-21 Yoshinori Izumi, Katsuyuki Shinjo, Mitsuji Muneyasu (Kansai Univ.), Akira Asano (Hiroshima Univ.), Akira Taguchi (Matsumoto Dental Univ.)
(4)
SIS
11:10-11:30 Extraction of building wall textures incorporating disparity differences in stereo images SIS2010-22 Yoshiya Fukuda, Hideaki Orii, Hideaki Kawano, Hiroshi Maeda (KIT)
  11:30-12:45 Lunch Break ( 75 min. )
Thu, Sep 2 PM 
12:45 - 14:25
(5) 12:45-13:10 Moving Object Extraction Using The Number of Clusters Determined by X-means Clustering
(6) 13:10-13:35  
(7) 13:35-14:00  
(8) 14:00-14:25  
  14:25-14:35 Break ( 10 min. )
Thu, Sep 2 PM 
14:35 - 15:35
(9) 14:35-15:35  
  15:35-15:45 Break ( 10 min. )
Thu, Sep 2 PM 
15:45 - 16:45
(10)
SIS
15:45-16:45 [Invited Talk]
Impact and Influences of Organic Electronic Materials on Industry
-- Big Business as a Fruit of Fundamental Research on New Materials --
SIS2010-23
Susumu Yoshimura (NIAS)
Fri, Sep 3 AM 
09:30 - 10:30
(11)
SIS
09:30-09:50 The Relationship between Deterioration Perception Threshold and the Amount of Edge of Images SIS2010-24 Masashi Kuwabara, Akira Taguchi (Tokyo City Univ.)
(12)
SIS
09:50-10:10 Parameter Tuning of Bilateral Filter Employing Distribution Distance SIS2010-25 Hayato Hashii, Go Tanaka, Noriaki Suetake, Eiji Uchino (Yamaguchi Univ.)
(13)
SIS
10:10-10:30 Image Enlargement Based on Nearest Neighbor Interpolation and Data-Dependent Processing SIS2010-26 Go Tanaka, Tetsuro Kuriya, Noriaki Suetake, Eiji Uchino (Yamaguchi Univ.)
  10:30-10:40 Break ( 10 min. )
Fri, Sep 3 AM 
10:40 - 11:45
(14)
SIS
10:40-11:05 Generalization of the Image Enhancement Method Based on the Histogram Equalization SIS2010-27 Takashi Kawakami, Kota Murahira, Akira Taguchi (Tokyo City Univ.)
(15)
SIS
11:05-11:25 Contrast Improvement of Color Images for Protanopia and Deuteranopia SIS2010-28 Go Tanaka, Noriaki Suetake, Eiji Uchino (Yamaguchi Univ.)
(16)
SIS
11:25-11:45 A Proposal of Color Transfer Method for Illustration SIS2010-29 Go Tanaka, Namiko Mizogami, Noriaki Suetake, Eiji Uchino (Yamaguchi Univ.)
  11:45-13:00 Lunch Break ( 75 min. )
Fri, Sep 3 PM 
13:00 - 14:15
(17)
SIS
13:00-13:25 A Study of Reverberation Robust Speech Recognition Using Multi-Condition HMM SIS2010-30 Keisuke Katayama, Yoshikazu Miyanaga (Hokkaido Univ.)
(18)
SIS
13:25-13:50 Automatic parameter adjustment for audio equalizer using IGA SIS2010-31 Yuki Mishima, Yoshinobu Kajikawa (Kansai Univ.)
(19)
SIS
13:50-14:15 A study on convergence rate improvement of equation-error IIR ADF based on independence between desired signal and disturbance SIS2010-32 Tatsuya Higuchi, Naoto Sasaoka (Tottori Univ.), Eiji Kuno (Polytechnic Univ.), James Okello (NEC), Yoshio Itoh (Tottori Univ.), Masaki Kobayashi (Chubu Univ.)
  14:15-14:25 Break ( 10 min. )
Fri, Sep 3 PM 
14:25 - 15:10
(20)
SIS
14:25-14:45 Performance Evaluation of OFDM Receiver Using Rotating Circular Antenna SIS2010-33 Hironori Ogihara, Hiroshi Yasukawa (Aichi Prefectural Univ.)
(21)
SIS
14:45-15:10 4K Digital Cinema Home Theater over Wireless Transmission System SIS2010-34 Masateru Matsuo, Ryo Ito (Kyushu Inst. of Tech.), Yoshimitsu Kuroki (Kurume National College of Tech.), Baiko Sai, Masayuki Kurosaki, Hiroshi Ochi (Kyushu Inst. of Tech.)

Contact Address and Latest Schedule Information
SIS Technical Committee on Smart Info-Media System (SIS)   [Latest Schedule]
Contact Address Tomoaki KIMURA (Kanagawa Institute of Technology)
E-: ic-it 
IPSJ-AVM Special Interest Group on Audio Visual and Multimedia Information Processing (IPSJ-AVM)   [Latest Schedule]
Contact Address  


Last modified: 2010-08-03 11:34:15


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SIS Schedule Page]   /   [Return to IPSJ-AVM Schedule Page]   /  
 
 Go Top  Go Back   Prev SIS Conf / Next SIS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan